# SDR SWAA2022021157097

- Difficulty date: December 29, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 16L LOCATED BETWEEN BS 294.5 TO BS 303.9 AT PASSENGER CABIN ; 2021-576215 / [01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101U102020; DUE DATE: 01-JUN-22.; [02] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022233. DUE DATE: 02-JUN-22.; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [04] PERFORMED REPAIR ON STRINGER 16L LOCATED BETWEEN BS 294.5 TO BS 303.9 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW; [05] PERFORMED REPAIR ON STRINGER 16L LOCATED BETWEEN BS 294.5 TO BS 303.9 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW RII
